# SDR 05FDEA03543

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 959
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT UNDERFLOOR SUMP AREA AT STA 959 FOUND SEVERE CORROSION WITH EXFOLIATION ON THE FRAME'S CAP BETWEEN L51 RT TO L51 LT.  CUT AND REMOVED SECTION OF FRAME CAP IAW SRM 51-35-01 PAGE 1-13.  FAB PART IAW DETAIL PART TRAVELER F160315-3 REPAIR SPLICE AND F160315-5 FRAME CAP IAW SRM 53-30-  00 FIG 5-8 AND SRM 53-13-01 FIG 17 VOL 3, INSTALLED REPAIR CAP AND SPLICE IAW SRM 53-30-00 FIG 5-8.
